Universidad Complutense de Madrid
E-Prints Complutense

Lipschitz-type functions on metric spaces

Impacto

Downloads

Downloads per month over past year

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (2008) Lipschitz-type functions on metric spaces. Journal of Mathematical Analysis and Applications, 340 (1). pp. 282-290. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

155kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X0701044X


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In order to find metric spaces X for which the algebra Lip*(X) of bounded Lipschitz functions on X determines the Lipschitz structure of X, we introduce the class of small-determined spaces. We show that this class includes precompact and quasi-convex metric spaces. We obtain several metric characterizations of this property, as well as some other characterizations given in terms of the uniform approximation and the extension of uniformly continuous functions. In particular we show that X is small-determined if and only if every uniformly continuous real function on X can be uniformly approximated by Lipschitz functions.


Item Type:Article
Uncontrolled Keywords:Banach-Stone theorem; Lipschitz functions; small-determined metric space; uniform approximation
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16329
Deposited On:12 Sep 2012 11:06
Last Modified:23 Aug 2018 07:00

Origin of downloads

Repository Staff Only: item control page